# SDR SWIA201642869

- Difficulty date: November 5, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 34,084 hours, 20,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON BS 280 BUTTSTRAP BETWEEN STRINGERS 23 AND 24L.   COMPLIED WITH REO. ALL STEPS OF REO ACCOMPLISHED. PRESSURE CHECK GOOD AT THIS TIME.
